# SDR DALA2021041402193

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK INDICATION ON FRAME 2 WINDSHIELD LOWER CENTER POST CONTINUITY FITTING RH SIDE. CORRECTIVE ACTION: REPLACED FITTING PER PRI #590313-14 REV.0 AND ER/A #590313- 14AD REV.ORIGINAL. (1780758)
